# SDR YENA2019061060315

- Difficulty date: June 6, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N598JB
- Make and model: Airbus A320-232
- Aircraft serial: 2314
- Aircraft time: 58,039 hours, 20,880 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, R2 PAX DOOR SILL FRAME 68 STR 23RH HAD CORROSION NOT CPCP TASK CARD; REF HAECO NR S/O# 440573 NR# 38637 REPAIRED AREA AT FR68 STR 23R IAW A320 SRM 53-41-14-300-601.
